My dr added 50mcg of Levothyroxine to my 1.5 grains of naturethroid because I was getting tired and tested a bit low for both T4 and T3. I’m not scheduled to get labs for a few more weeks.
My hair has dramatically changed. It is dry, each strand is much finer and wirey and it’s rapidly turning GREY. I have never had a grey hair in my life and it only started after starting Levo. And it’s falling out!
Has this happened to anyone else?
My skin has also become dry and itchy, palms especially. This is totally new.
I wasn’t having these symptoms before, just feeling tired. I’m less tired now but can’t sleep more than 4-5 hours a night.
Also still gaining weight.
I have always had a very suppressed TSH (usually .004), so haven’t been producing my own thyroid hormones for years.
This is my first go with Levo. I can’t tolerate increases in NDT and adding T3 was a nightmare.
Adding Levo was the next thing to try but my hair and skin are awful! I’m getting fat, wrinkled and grey all of a sudden.